# SDR GLBA2001010

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 10,379 hours, 13,819 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7520 · Engine Cooling System
- Part: Bypass Valve
- Part number: 12938000111
- Part serial: GWD25580
- Condition: Inoperative
- Location: Precooler
- Part time: 8,701 hours, 11,849 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK, RIGHT BLEEDAIR FAIL.  REMOVED AND REPLACED TEMP CONTROL SENSOR AND PRECOOLER BYPASS VALVE, SYSTEM OPS CHECKED GOOD.
